Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Lower backache, awful headaches after having baby. No relief with paracetamol. Possible reason?

Hi, Since having my baby who s 11 weeks old I ve had the same illness 3 times. I get really bad backache in my lower and middle back, a awful headache where I can t stand any noise, and go really hot and cold. I can t take anything very strong as I m breast feeding so I ve been taking paracetamol but it doesn t do anything to help the pain. I get it worse at night and in the mornings. What do you think it could be?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
I t is not very unusual to have such an experience after childbirth. This srises from pressure at the joint between the sacral bone and the lumbar vertebrae. Treatment involves rest, analgesics like paracetamol, anti inflammatory drugs and at times injections of steroids, resting on flat surfaces is very important and immobilizing the back is important. For now, avoid standing for long and lifting heavy loads. failure with these measures and drugs should prompt a review and possible X rays with your primary care physician. Kind regards.

Rogers. MD
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor